# SDR FDEA201911072903

- Difficulty date: November 7, 2019
- Submitted: November 8, 2019
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 87,323 hours, 20,619 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ABA768419
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RIGHT HAND STATION 475 X = - 27.5 FOUND CORROSION.  CABIN AT RIGHT HAND STATION 475 X= - 27.5 SEAT TRACK, CORROSION FOUND EXFOLIATED AND EXCEED LIMIT AS PER SRM 53-00-52-1A FIGURE 101 ALLOWABLE DAMAGE 1.  CORRODED SEAT TRACK REMOVED AND REPLACED FROM STATION 421.5 TO EXISTING SPLICE AT STATION 485 X = - 27.5 AS PER SRM 51-31-01-0G.  SEAT TRACK REWORKED BY MACHINING AS PER DRAWING ABA 7684 REVISION G. REFER TO SNRM N01541 FOR WORK DETAILS.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
